# SDR AALA202409307616

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A321-231
- Aircraft serial: 6866
- Aircraft time: 25,058 hours, 9,999 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Contaminated
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SPURIOUS LAVATORY SMOKE WARNING DURING CRUISE.  FLIGHT ATTENDANT REPORTED IT CAME FROM MID LAVATORY.  THERE WAS NO SMOKE AND NO PERSON HAD USED THE LAVATORY. PERFORMED TSM TASK 26-17-00. NO CURRENT FAULTS. INSPECTION OF MID LAVATORY SMOKE DETECTOR FOUND CONTAMINATED FILTER, CHANGED SMOKE DETECTOR FILTER.
